×

Found 162 Documents (Results 1–100)

100
MathJax

Distribution theory by Riemann integrals. (English) Zbl 07357280

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 33-76 (2020).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Best uniform approximation of the differentiation operator by operators bounded in the space \(L_2\). (English. Russian original) Zbl 1472.41013

Proc. Steklov Inst. Math. 308, Suppl. 1, 9-30 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 34-56 (2018).
MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

Absolutely convergent Fourier series. An improvement of the Beurling-Helson theorem. (English. Russian original) Zbl 1279.42001

Funct. Anal. Appl. 46, No. 2, 121-132 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 52-65 (2012).
MSC:  42A20 42A16 43A20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification